# SDR 061086

- Difficulty date: April 2, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part serial: NSN
- Condition: Corroded
- Location: Bs 600
- Part time: 90,915 hours, 22,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK FLOORBEAM AT BS 600 UPPER CHORD CORRODED RBL 3 TO LBL 63.
